Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/257

Title: Cauchy problem for integrable discrete equations on quad-graphs
Authors: Adler, V.E.
Veselov, A.P.
Issue Date: 2003
Abstract: Initial value problems for the integrable discrete equations on quadgraphs are investigated. We give a geometric criterion of when such a problem is well-posed. In the basic example of the discrete KdV equation an effective integration scheme based on the matrix factorization problem is proposed and the interaction of the solutions with the localized defects in the regular square lattice are discussed in details. The examples of kinks and solitons on various quad-graphs, including quasiperiodic tilings, are presented.
Description: This pre-print has been submitted, and accepted, to the journal Acta Applicandae Mathematicae. The deinitive version: ADLER, V.E. and VESELOV, A.P., 2004. Cauchy problem for integrable discrete equations on quad-graphs. Acta Applicandae Mathematicae, 84(2),pp.237-262 is available at www.springerlink.com.
URI: https://dspace.lboro.ac.uk/2134/257
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
adler_cauchy.pdf573.66 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.